# SDR SCNA20250616214

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 53,264 hours, 25,965 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEFECT 788212: UPON MOVING GEAR HANDLE DOWN ON APPROACH, RECEIVED RED LEFT GEAR INDICATION AND GEAR HORN . RAN GEAR DISAGREE QRH AND RECEIVED DOWN AND LOCKED INDICATION. MC NOTIFIED TS 31882. REF LP 788210 ITEM 1 (DECLARED EMERGENCY).  OPEN
